Rheumatoid neutrophilic dermatosis under treatment with the interleukin-6-receptor-antagonist sarilumab in a patient with seropositive rheumatoid arthritis.
Аннотация
Skin manifestations may arise as adverse events following the use of novel drugs. We report a case of a patient with seropositive rheumatoid arthritis who developed a rheumatoid neutrophilic dermatosis (RND) under treatment with the interleukin-6-receptor-antagonist sarilumab. The skin lesions developed 2-3 days after the first injection. RND presents with asymptomatic, symmetrical fixed urticarial-like papules, plaques, and nodules, localized typically on the extensor surfaces of the forearms and hands. After discontinuing the medication, the nodules in our patient disappeared within a month.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.